From Jacksonville, Florida, USA:
After my mother takes her insulin shot, she has a hard coughing spell which can last for some time. My daughter told me a fellow student friend who has diabetes said this could be caused from her insulin not being regulated as it should.
I have never heard of this, and there's no good reason I can see to link coughing to the insulin shot.
[Editor's comment: Maybe she is holding her breath when she gives the injection and aspirates something while she is doing it? SS]
Original posting 7 Jun 2002
Posted to Blood Tests and Insulin Injections
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.